| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and non-calcified pulmonary artery.An 8.0mmx20mmx80cm (4f) and a 7.0mmx20mmx80cm (4f) sterling balloon catheters were advanced respectively for dilation.These balloons were initially inflated at 6 atmospheres for 30 seconds.However, on the second inflation at 10 atmospheres for 30 seconds, both balloons ruptured and separated vertically.The devices were removed without any problem and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
E1.Initial reporter city: (b)(6).Device evaluated by mfr.: returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear 19mm from the tip and is approximately 14mm long.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description